# SDR 06FDEA03318

- Difficulty date: September 14, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO BAY DENT IN REPAIR DOUBLER ON FRAME STA 660 BETWEEN STR 23L - 24L.  REMOVED PREVIOUS REPAIR, FABRICATED AND INSTALLED NEW REPAIR PER SRM 51-40-3.
